# SDR SWAA2012082406935

- Difficulty date: August 7, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 80,753 hours, 60,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL ANGLE CORRODED AT BS 727D+5, LBL 3.00.  REMOVED AND REPLACED ANGLE IAW EA.
